# SDR USAA2013041600005

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 56,100 hours, 20,906 cycles
- System (JASC): 2540 · Lavatories
- Part: Return Spring
- Part number: DCIN11201
- Condition: Weak
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY TRASH FLAP DOES NOT RETURN TO CLOSED POSITION.  REPLACED SPRINGS ON FORWARD LAVATORY TRASH BIN FLAP.
